# SDR CA970507003

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 82920010177
- Condition: Cracked
- Location: Park Brake Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND ON RIGHT HAND SIDE OF AIRCRAFT IN ARMPIT AREA. FOUND PARK BRAKE VALVE CRACKED AT THE BEND.
